# SDR V0XR202304250002

- Difficulty date: March 13, 2023
- Submitted: April 26, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Component: Cargo Door, Emb
- Component part number: 14545809403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN GOUGED BETWEEN HB 2 AND 3 AND VB 3 AND 4. REPAIRED IAW EMB 145 SRM 52-30-01 SKIN REPAIR WITH NO BEAM INTERFERENCE
